# SDR FDEA200906122057

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 365.25, IS CORRODED FROM RT TO LT SIDE. REMOVED DAMAGED SECTION IAW SRM 53-00-51, REPAIR NR 3. CORROSION OUT OF LIMITS IAW SRM 53-00-51, REPAIR NR 3. FABRICATED REPAIR TEE ANGLE, AND 2 STRAPS. LOCATED, DRILLED TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-51, REPAIR NR 3. INSTALLED REPAIR TEE ANGLE AND STRAPS. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
